Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Structure theorems for a special class of Banach algebras


Author: Warren Ambrose
Journal: Trans. Amer. Math. Soc. 57 (1945), 364-386
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1945-0013235-8
MathSciNet review: 0013235
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [I] Albert, A. A., Structure of algebras, Amer. Math. Soc. Colloquium Publications, vol. 24, 1939.
  • [II] Banach, S., Théorie des opérations linéaires, Warsaw, 1932.
  • [III] Gelfand, I., Normierte Ringe, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (1941) pp. 3-24. MR 0004726 (3:51f)
  • [IV] Gelfand, I., and Neumark, M., On the imbedding of normed rings into the ring of operators in Hilbert space, Rec. Math. (Mat. Sbornik) N.S. vol. 12 (1943) pp. 197-213. MR 0009426 (5:147d)
  • [V] Kothe, G., Abstrakte Theorie nichtkommutativer Ringe mit einer Anwendung auf die Darstellbarkeit kontinuierlicher Gruppen, Math. Ann. vol. 103 (1930) pp. 545-565. MR 1512637
  • [VI] Murray, F. J., and von Neumann, J., On rings of Operators, Ann. of Math. vol. 37 (1936) pp. 116-229. MR 1503275
  • [VII] Riesz, F., Über die linearen Transformationen des komplexen Hilbertschen Raumes, Acta Univ. Szeged. vol. 5 (1930-1932) pp. 23-54.
  • [VIII] Segal, I. E., The group ring of a locally compact group. I., Proc. Nat. Acad. Sci. vol. 27 (1941) pp. 348-352. MR 0004633 (3:36b)
  • [IX] -, Ring properties of certain classes of functions, Dissertation, Yale, 1940.
  • [X] van der Waerden, B. L., Moderne Algebra, Berlin, 1931.
  • [XI] Weil, A., L'Integration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles, No. 869, 1940.
  • [XII] Wedderburn, J. H. M., Algebras which do not possess a finite basis, Trans. Amer. Math. Soc. vol. 26 (1924) pp. 395-426. MR 1501287

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1945-0013235-8
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society